# SDR DL73S050718

- Difficulty date: November 16, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 54,503 hours, 41,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 932 S-21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND CRACKED AT BS 932, S-21R, CRACK IS 3 INCHES LONG.  DOUBLER INSTALLED, REF AD 2004-18-06 & 2005-13-30.
